# SDR HALA2011052200221

- Difficulty date: May 22, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767322
- Aircraft serial: 23278
- Aircraft time: 73,002 hours, 32,029 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Light
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK OFF, LIGHT ILLUMINATED WHEN LT DUCT PSI DROPED TO 4 PSI.  NORMAL CONDITION FOR LT PACK OFF AT PSI INDICATED, OPS CHECKED PACK ON GROUND OK, REF AMM 21-00-00.
